# SDR ASOA2013030803122

- Difficulty date: January 23, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,743 hours, 17,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR SUPPORT ANGLE CORRODED FOR COCKPIT FLOOR PANEL 221ALF.  REMOVED FLOOR SUPPORT ANGLE AND LOCATED ALL HOLES EXCEPT 2EA LT & RT OTBD UPPER GUSSET ATTACH HOLES IAW 51-42-06-001-001 & DWG CC670-33052 HOLES IN NEW ANGLE.  REDRILLED AND INSTALLED NEW ANGLE (AFT FLOOR SUPPORT FOR 221 ALF) IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
